Sufficient conditions are established for the existence of a unique solution of the Cauchy problem for singular systems of integro-differential equations.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
I. Diblik, “On existence of solutions of a real system of ordinary differential equations entering a singular point,”Ukr. Mat. Zh.,88, No. 6, 701–707 (1986).
I. T. Kiguradze, “On the Cauchy problem for singular systems of ordinary differential equations,”Differents. Uravn.,1, No. 10, 1271–1291 (1965).
S. K. Norkin, “On the existence of 0-solutions of a singular problem,”Ukr. Mat. Zh.,30, No. 4, 563–569 (1978).
L. G. Prosenyuk, “The existence and asymptotic behavior of solutions of a real system of differential equations near a singular point,”Ukr. Mat. Zh.,33, No. 1, 101–104 (1981).
N. A. Magnidskii, “The asymptotics of solutions of integral Volterra equations,”DokL. Akad. Nauk SSSR,269, 29–32 (1981).
Z. Smarda, “On the behavior of solutions of an integro-differential equation near a singular point,” in:Modern Analysis and Applications [in Russian], Naukova Dumka, Kiev (1989), pp. 208–214.
Z. Smarda, “The asymptotic behaviour of solutions of the singular integro-differential equation,”Demonstratio Mathematica,22, No. 2, 293–308 (1989).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 45, No. 12, pp. 1716–1720, December, 1993.
About this article
Cite this article
Šmarda, Z. Existence and uniqueness of solution of the Cauchy problem for singular systems of integro-differential equations. Ukr Math J 45, 1932–1937 (1993). https://doi.org/10.1007/BF01061366
- Unique Solution
- Cauchy Problem
- Singular System